Countably additive gambling and optimal stopping

article
  • authors:

    L. Dubins, William D. Sudderth
  • published in

    : 1977
  • summary

    : A theory of discrete-time optimal stopping is presented within the more general framework of countably additive gambling theory. In particular, offered here is a substitute for a fundamental theorem of optimal stopping due to Chow, Robbins, and Siegmund. Research supported by National Science Foundation Grants NSF GP 43085 (for Dubins) and MPS 75-06173 and MCS 76-03940 (for Sudderth)
  • related url

    : http://www.springerlink.com/content/x735x51622534866/full...

    Note: This link will take you to an external website. GambLib.org is not responsible for accessibility and content of external websites.

  • type

    : article in journal
  • publisher

    : Springer
  • volume

    : 41
  • issue

    : 1
  • original language

    : English
  • article pagination

    : start page: 59 - end page: 72
  • Article entered in GambLIB database on dec. 10. 2010, 14:12
  • Item added by staff